KBTX | Bryan & College Station, TX | Aggieland News

2 Texas Patients who Received Recalled Drug Die

By: Associated Press
By: Associated Press

EL PASO, Texas (AP) - Texas health officials say no link has been found between a compounded drug and two patients who developed infections after receiving it before its recall.

The Federal Drug Administration recalled all products produced by Specialty Compounding of Cedar Park, Texas, after reports of bacterial infections affecting 17 patients at two Corpus Christi hospitals.

A spokesman for the Texas Department of State Health Services says the two patients who have died had been administered the calcium gluconate. Spokesman Chris Van Deusen said, however, that the cause of death is not yet known and no link to the medication has been established.

The company has said the recalled products were sent directly to patients nationwide, except in North Carolina. They were also distributed to Texas hospitals and physicians.


Join the Conversation!

To comment, the following rules must be followed:

  • No Obscenity, Profanity, Vulgarity, Racism or Violent Descriptions
  • No Negative Community Comparisons
  • No Fighting, Name-calling, Trolling or Personal Attacks
  • Multiple Accounts are Not Allowed
  • Stay on Story Topic

Comments may be monitored for inappropriate content, but the station is under no legal obligation to do so.
If you believe a comment violates the above rules, please use the Flagging Tool to alert a Moderator.
Flagging does not guarantee removal.

Multiple violations may result in account suspension.
Decisions to suspend or unsuspend accounts are made by Station Moderators.
Questions may be sent to comments@kbtx.com. Please provide detailed information.

powered by Disqus
KBTX-TV Channel 3 4141 E. 29th Street Bryan, TX 77802 Phone: (979) 846-7777 Fax: (979) 846-1490 News Fax: (979) 846-1888
Gray Television, Inc. - Copyright © 2002-2014 - Designed by Gray Digital Media - Powered by Clickability 219702891 - kbtx.com/a?a=219702891